Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    40
  • comments
    7
  • views
    9671

Day 1

WaveWetSand

192 views

So I've taken the accutane. Actually it's the generic form of accutane called Clarus and I'm starting at a very low dose of 10mg. It's been two hours since I took it and so far the only thing I've felt is a tingling, burning, itchy sensation on my skin. Particularly on my face. But if this is one of the only side-effects I'm going to get, I can live with that. I just hope it doesn't thin my hair...



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×